# SDR QXEA200500112

- Difficulty date: January 19, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 7,722 hours, 8,257 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 11521086
- Part serial: 3478
- Condition: Inoperative
- Location: Zone 100
- Part time: 7,551 hours, 7,979 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2575 - NR 2 DC GENERATOR CAUTION LIGHT CAME ON.  MAINTENANCE REMOVED AND REPLACED NR 2 DC GENERATOR GCU.  GROUND RAN.  OPERATIONAL CHECKS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
